MAUDE Adverse Event Report: OVESCO ENDOSCOPY USA OTSC SYSTEM SET

OVESCO ENDOSCOPY USA OTSC SYSTEM SET
Catalog Number 100.31
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was discarded and therefore not available for technical analysis.The otsc and twin grasper were used for hemostasis treatment when the grasper was accidentally clipped to the tissue.It was reported that before clip deployment the grasper was pulled back but the visability was very limited.It is stated in the instructions of use that the grasping device must be sufficiently be drawn back to the application cap while the clip is released.Otherwise there is a risk that the clip may be applied to the instrument shaft or the branches and the instrument may become attached to the tissue as a result.There is no indication of a product malfunction.
 
Event or Problem Description
The otsc was used for the treatment of a bleeding in the duodenal bulb.A twin grasper was used for tissue mobilization.The tissue was fibrotic and therefore difficult to mobilize into the cap.The user did not realize that the grasping instrument had not been retracted far enough into the cap.In the following the twin grasper was accidentally clipped to the tissue.The patient was then admitted to the hospital the following day to have the grasping device removed.In the meantime, the grasper had detached itself from the clip and could be removed without any problems.The clip was still firmly in place in the tissue and had sealed the haemorrhage.No further treatment of the patient was necessary.
 
Additional Manufacturer Narrative
Follow-up report: addition of related report number (0506030000-2025-8001) in field h10.No further content change.

Brand Name
OTSC SYSTEM SET
Common Device Name
OTSC SYSTEM SET
Manufacturer (Section D)
OVESCO ENDOSCOPY USA
15300 weston pkwy, ste 101
cary NC 27513
Manufacturer (Section G)
OVESCO ENDOSCOPY USA
15300 weston parkway
cary NC 27513
MDR Report Key22607138
Report Number3008720584-2025-00001
Device Sequence Number20179408
Product Code PKL
UDI-Device Identifier04260206310334
UDI-Public04260206310334
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number100.31
Device Lot Number25J017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown